Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 6847956, 9 pages
http://dx.doi.org/10.1155/2016/6847956
Research Article

Comparison Criteria for Nonlinear Functional Dynamic Equations of Higher Order

1Department of Mathematics, Faculty of Science, University of Hail, Hail 2440, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
3Department of Engineering Mathematics, Faculty of Engineering, Cairo University, Orman, Giza 12221, Egypt

Received 9 February 2016; Accepted 22 May 2016

Academic Editor: Yuriy V. Rogovchenko

Copyright © 2016 Taher S. Hassan and Said R. Grace. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  2. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. P. Agarwal, M. Bohner, and S. H. Saker, “Oscillation of second order delay dynamic equations,” The Canadian Applied Mathematics Quarterly, vol. 13, no. 1, pp. 1–17, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Akin-Bohner and J. Hoffacker, “Oscillation properties of an Emden-Fowler type equation on discrete time scales,” Journal of Difference Equations and Applications, vol. 9, no. 6, pp. 603–612, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. Bohner and T. S. Hassan, “Oscillation and boundedness of solutions to first and second order forced functional dynamic equations with mixed nonlinearities,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 2, pp. 242–252, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Erbe, T. S. Hassan, A. Peterson, and S. H. Saker, “Oscillation criteria for half-linear delay dynamic equations on time scales,” Nonlinear Dynamics and Systems Theory, vol. 9, no. 1, pp. 51–68, 2009. View at Google Scholar · View at MathSciNet
  8. L. Erbe, R. Mert, A. Peterson, and A. Zafer, “Oscillation of even order nonlinear delay dynamic equations on time scales,” Czechoslovak Mathematical Journal, vol. 63(138), no. 1, pp. 265–279, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. S. R. Grace, R. P. Agarwal, M. Bohner, and D. O'Regan, “Oscillation of second-order strongly superlinear and strongly sublinear dynamic equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3463–3471, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Han, S. Sun, and B. Shi, “Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 847–858, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. T. S. Hassan, “Oscillation criteria for second-order nonlinear dynamic equations,” Advances in Difference Equations, vol. 2012, article 171, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Sun and T. S. Hassan, “Comparison criteria for odd order forced nonlinear functional neutral dynamic equations,” Applied Mathematics and Computation, vol. 251, pp. 387–395, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. T. Sun, W. Yu, and H. Xi, “Oscillatory behavior and comparison for higher order nonlinear dynamic equations on time scales,” Journal of Applied Mathematics & Informatics, vol. 30, no. 1-2, pp. 289–304, 2012. View at Google Scholar · View at MathSciNet
  14. S. R. Grace, R. P. Agarwal, and A. Zafer, “Oscillation of higher order nonlinear dynamic equations on time scales,” Advances in Difference Equations, vol. 2012, article 67, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. R. Grace, “On the oscillation of n th order dynamic equations on time-scales,” Mediterranean Journal of Mathematics, vol. 10, no. 1, pp. 147–156, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T. S. Hassan and Q. Kong, “Asymptotic and oscillatory behavior of nth-order half-linear dynamic equations,” Differential Equations & Applications, vol. 6, no. 4, pp. 527–549, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. R. Grace and T. S. Hassan, “Oscillation criteria for higher order nonlinear dynamic equations,” Mathematische Nachrichten, vol. 287, no. 14-15, pp. 1659–1673, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. T. S. Hassan, L. Erbe, and A. Peterson, “Forced oscillation of second order differential equations with mixed nonlinearities,” Acta Mathematica Scientia, vol. 31, no. 2, pp. 613–626, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. T. S. Hassan and Q. Kong, “Interval criteria for forced oscillation of differential equations with p-Laplacian, damping, and mixed nonlinearities,” Dynamic Systems and Applications, vol. 20, no. 2-3, pp. 279–293, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  20. E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, Germany, 1961.
  21. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Dynamic Equations, Taylor & Francis, London, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet